# SDR DHL2003753511

- Difficulty date: December 29, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65173103OR4
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 7 SLAT AT ACTUATOR ATTACH MOUNT INBOARD/OUTBOARD SIDES RIB AND PREVIOUS CRACKED SLAT STA 292.  REMOVED NR 7 SLAT IAW B-727 M/M 27-81-11.  REMOVED INT ACCESS PANELS AND RIBS (2) AT NR 7 SLAT IAW B-727 SRM 51-30-2.  DRILLED NEW HOLES AT RIBS IAW B-727 SRM 51-30-5.  INSTALLED NEW RIBS P/N 65-17310-3 AND 65-17310-4 PO 3421124 AND 342176 IAW B-727 SRM 51-30-2.  REINSTALLED NR 7 SLAT IAW B-727 M/M 27-81-11.  OP'S CHECK GOOD IAW B-727 M/M 27-81-0.
